MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR71, KII 12X150 Z-THR OPT SEP SYS 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTR71, KII 12X150 Z-THR OPT SEP SYS 6/BX; GCJ
Model Number CTR71
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Robotic assisted lap chole- "trocar was used during first entry with laparoscope.As surgeon was placing second trocar he positioned the 12x150 down with scope to look at upper portion of abdominal wall to visualize second trocar placement.The 12x150 then snapped in half leaving a portion inside patient.The surgeon was able to retrieve the broken piece and patient was not injured." patient status- "patient was not injured.".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation and engineering confirmed the z-thread of the cannula was fractured.During the manufacturing process, all trocars are thoroughly inspected for functionality and performance prior to packaging.Although the root cause of the cracked cannula could not be confirmed, applied medical has opened a corrective and preventative action (capa) to further elevate and track this investigation and implement appropriate corrective actions to mitigate this type of event.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.

Brand Name
CTR71, KII 12X150 Z-THR OPT SEP SYS 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5947722
Report Number2027111-2016-00628
Device Sequence Number590100
Product Code GCJ
UDI-Device Identifier00607915125042
UDI-Public(01)00607915125042(17)190316(30)01(10)1267292
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/16/2019
Device Model NumberCTR71
Device Catalogue Number101063601
Device Lot Number1267292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/13/2016
Supplement Report FDA Received Date12/08/2016
Patient Sequence Number1